RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 2, Pages 230–234 (Mi tmf4066)  

Some remarks on the application of the fluctuation-dissipation theorem to nonlinear systems

V. G. Polevoi, F. M. Rytov


Abstract: In connection with the basic statement of the article [4] that the fluctuation-dissipation theorem is applicable to linear systems only, the brief analysis of the problem has been carried out.

Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:2, 1096–1099

Received: 03.02.1975

Citation: V. G. Polevoi, F. M. Rytov, “Some remarks on the application of the fluctuation-dissipation theorem to nonlinear systems”, TMF, 25:2 (1975), 230–234; Theoret. and Math. Phys., 25:2 (1975), 1096–1099

Citation in format AMSBIB
\Bibitem{PolRyt75}
\by V.~G.~Polevoi, F.~M.~Rytov
\paper Some remarks on the application of the fluctuation-dissipation theorem to nonlinear systems
\jour TMF
\yr 1975
\vol 25
\issue 2
\pages 230--234
\mathnet{http://mi.mathnet.ru/tmf4066}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 2
\pages 1096--1099
\crossref{https://doi.org/10.1007/BF01028952}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4066
  • http://mi.mathnet.ru/eng/tmf/v25/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:197
    Full text:76
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019